Permutation-Based Range-Join Algorithms on N-Dimensional Meshes

File Size Format
46092.pdf 1227Kb Adobe PDF View
Title Permutation-Based Range-Join Algorithms on N-Dimensional Meshes
Author Chen, Shao Dong; Shen, Hong; Topor, Rodney William
Editor Pen-Chung Yew
Year Published 2002
Publisher IEEE
Citation IEEE Transactions on Parallel and Distributed Systems, Vol. 13(4), pp. 413-431
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1109/71.995821
Copyright Statement Copyright 2002 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice